# SDR DXTA2009081303755

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,269 hours, 1,227 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTH MAIN TIRES FLAT ON TAKEOFF ROLL.  REMOVED NR 2 TIRE AND WHEEL ASSEMBLY. REPLACED WITH OH ASSY IAW MM 32-40-00.
